Alert archive / Ohio / Small Craft Advisories in 2011

Small Craft Advisory 11, NWS Cleveland, OH

April 22, 2011

NWS Cleveland, OH issued this small craft advisory at Apr 22, 2011, 3:39 AM EDT. It took effect at Apr 22, 2011, 10:00 AM EDT. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Apr 22, 2011, 3:39 AM EDT (07:39 UTC)
In effect from
Apr 22, 2011, 10:00 AM EDT
Expired
Apr 23, 2011, 9:53 PM EDT
In force
36 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

168 
WHUS71 KCLE 220739
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
339 AM EDT FRI APR 22 2011

LEZ142>145-221545-
/O.NEW.KCLE.SC.Y.0011.110422T1400Z-110423T2200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
339 AM EDT FRI APR 22 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO
6 PM EDT SATURDAY. 


* WINDS AND WAVES: EAST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO
  15 TO 25 KNOTS THIS MORNING WHILE WAVES INCREASE TO 3 TO 5 FEET.
  WINDS WILL TURN SOUTH TONIGHT AND CONDITIONS MAY BRIEFLY DROP
  BELOW SMALL CRAFT CRITERIA. HOWEVER...A COLD FRONT MOVING
  THROUGH EARLY SATURDAY WILL LEAD TO SOUTHWEST WINDS INCREASING
  BACK TO 15 TO 25 KNOTS. WINDS AND WAVES WILL DIMINISH BY
  SATURDAY EVENING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-221545-
/O.NEW.KCLE.SC.Y.0011.110423T0200Z-110424T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
339 AM EDT FRI APR 22 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 5 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
5 AM EDT SUNDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS WILL INCREASE TONIGHT TO 15 TO
  25 KNOTS WITH LOCAL AREAS UP TO 30 KNOTS NEAR THE PENNSYLVANIA
  SHORELINE. WINDS WILL TURN SOUTHWEST SATURDAY MORNING AND WAVES
  WILL BUILD TO 4 TO 6 FEET. WINDS AND WAVES WILL DIMINISH BY LATE
  SATURDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
7 follow-up statements
018 
WHUS71 KCLE 221341
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
941 AM EDT FRI APR 22 2011

LEZ142>145-222145-
/O.CON.KCLE.SC.Y.0011.110422T1400Z-110423T2200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
941 AM EDT FRI APR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY.

* WINDS AND WAVES: EAST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO
  15 TO 25 KNOTS WHILE WAVES INCREASE TO 3 TO 5 FEET. WINDS WILL
  TURN SOUTH TONIGHT AND CONDITIONS MAY BRIEFLY DROP BELOW SMALL
  CRAFT CRITERIA. HOWEVER...A COLD FRONT MOVING THROUGH EARLY
  SATURDAY WILL LEAD TO SOUTHWEST WINDS INCREASING BACK TO 15 TO
  25 KNOTS. WINDS AND WAVES WILL DIMINISH BY SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ146>149-222145-
/O.CON.KCLE.SC.Y.0011.110423T0200Z-110424T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
941 AM EDT FRI APR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 5 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 5 AM EDT SUNDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS WILL INCREASE TONIGHT TO 15 
  TO 25 KNOTS WITH LOCAL AREAS UP TO 30 KNOTS NEAR THE 
  PENNSYLVANIA SHORELINE. WINDS WILL TURN SOUTHWEST SATURDAY 
  MORNING AND WAVES WILL BUILD TO 4 TO 6 FEET. WINDS AND WAVES 
  WILL DIMINISH BY LATE SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
251 
WHUS71 KCLE 221917
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
317 PM EDT FRI APR 22 2011

LEZ146>149-230330-
/O.CON.KCLE.SC.Y.0011.110423T0200Z-110424T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
317 PM EDT FRI APR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 5 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 5 AM EDT SUNDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS WILL INCREASE TONIGHT TO 15 TO
  25 KNOTS WITH LOCAL AREAS UP TO 30 KNOTS NEAR THE PENNSYLVANIA
  SHORELINE. WINDS WILL TURN SOUTHWEST SATURDAY MORNING AND WAVES
  WILL BUILD TO 3 TO 5 FEET. WINDS AND WAVES WILL DIMINISH BY LATE
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-230330-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-110423T2200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
317 PM EDT FRI APR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY.

* WINDS AND WAVES: EAST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO
  15 TO 25 KNOTS WHILE WAVES INCREASE TO 3 TO 5 FEET. WINDS WILL
  TURN SOUTH TONIGHT AND CONDITIONS MAY BRIEFLY DROP BELOW SMALL
  CRAFT CRITERIA. HOWEVER...A COLD FRONT MOVING THROUGH EARLY
  SATURDAY WILL LEAD TO SOUTHWEST WINDS INCREASING BACK TO 15 TO
  20 KNOTS. WINDS AND WAVES WILL DIMINISH BY SATURDAY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
258 
WHUS71 KCLE 230146
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
946 PM EDT FRI APR 22 2011

LEZ146>149-231000-
/O.CON.KCLE.SC.Y.0011.110423T0200Z-110424T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
946 PM EDT FRI APR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* WINDS AND WAVES: SOUTHEAST WINDS WILL INCREASE TONIGHT TO 15 
  TO 25 KNOTS WITH LOCAL AREAS UP TO 30 KNOTS NEAR THE 
  PENNSYLVANIA SHORELINE. WINDS WILL TURN SOUTHWEST SATURDAY 
  MORNING AND WAVES WILL BUILD TO 3 TO 5 FEET. WINDS AND WAVES 
  WILL DIMINISH BY LATE SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-231000-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-110423T2200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
946 PM EDT FRI APR 22 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT SATURDAY.

* WINDS AND WAVES: EAST WINDS OF 10 TO 20 KNOTS WILL INCREASE TO 
  15 TO 25 KNOTS WHILE WAVES INCREASE TO 3 TO 5 FEET. WINDS WILL 
  TURN SOUTH TONIGHT AND CONDITIONS MAY BRIEFLY DROP BELOW SMALL 
  CRAFT CRITERIA. HOWEVER...A COLD FRONT MOVING THROUGH EARLY 
  SATURDAY WILL LEAD TO SOUTHWEST WINDS INCREASING BACK TO 15 TO 
  20 KNOTS. WINDS AND WAVES WILL DIMINISH BY SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
560 
WHUS71 KCLE 230743
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
343 AM EDT SAT APR 23 2011

LEZ146>149-231545-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-110424T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
343 AM EDT SAT APR 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS OF 15 TO 25 KNOTS WITH LOCAL
  AREAS UP TO 30 KNOTS NEAR THE PENNSYLVANIA SHORELINE THIS
  MORNING. WINDS WILL TURN SOUTHWEST BY AFTERNOON WITH WAVES
  BUILDING  TO 3 TO 5 FEET. WINDS AND WAVES WILL DIMINISH BY LATE
  SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-231545-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-110423T2200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
343 AM EDT SAT APR 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* WINDS AND WAVES: A SOUTHWEST WIND OF 15 TO 25 KNOTS IS EXPECTED
  THROUGH THE DAY. WINDS AND WAVES WILL DIMINISH BY SATURDAY 
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
575 
WHUS71 KCLE 231424
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1024 AM EDT SAT APR 23 2011

LEZ146>149-232230-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-110424T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
1024 AM EDT SAT APR 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* WINDS AND WAVES: SOUTHERLY WINDS OF 15 TO 25 KNOTS WITH LOCAL 
  AREAS UP TO 30 KNOTS NEAR THE PENNSYLVANIA SHORELINE THIS 
  MORNING. WINDS WILL TURN SOUTHWEST BY AFTERNOON WITH WAVES 
  BUILDING TO 3 TO 5 FEET. WINDS AND WAVES WILL DIMINISH BY LATE 
  SATURDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-232200-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-110423T2200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
1024 AM EDT SAT APR 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* WINDS AND WAVES: A SOUTHWEST WIND OF 15 TO 25 KNOTS IS 
  EXPECTED THROUGH THE DAY. WINDS AND WAVES WILL DIMINISH BY 
  SATURDAY EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
088 
WHUS71 KCLE 232006
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
406 PM EDT SAT APR 23 2011

LEZ146>149-240415-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-110424T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
406 PM EDT SAT APR 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY. 

* WINDS AND WAVES: SOUTHWEST WINDS OF 15 TO 25 KNOTS WITH WAVES OF
  3 TO 5 FEET WILL CONTINUE INTO THE OVERNIGHT. WINDS AND WAVES
  WILL DIMINISH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>145-232200-
/O.CON.KCLE.SC.Y.0011.000000T0000Z-110423T2200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
406 PM EDT SAT APR 23 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* WINDS AND WAVES: A SOUTHWEST WIND OF 15 TO 25 KNOTS WILL
  DIMINISH THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
452 
WHUS71 KCLE 240153
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
953 PM EDT SAT APR 23 2011

LEZ146>149-240300-
/O.CAN.KCLE.SC.Y.0011.000000T0000Z-110424T0900Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
953 PM EDT SAT APR 23 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES ON LAKE ERIE ARE NOW BELOW SMALL CRAFT ADVISORY CRITERIA.


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Apr 22, 1:00 AM EDT, 2 hours 39 minutes earlier.

Area forecast discussion, Apr 22, 1:00 AM EDT, 2 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
100 AM EDT FRI APR 22 2011

.SYNOPSIS...
HIGH PRESSURE OVER THE AREA WILL MOVE EAST TONIGHT. LOW PRESSURE
WILL DEVELOP OVER OKLAHOMA AND MOVE ACROSS THE LOWER GREAT LAKES
ON SATURDAY. THE ASSOCIATED WARM FRONT WILL MOVE NORTH ACROSS THE
REGION FRIDAY NIGHT WITH THE COLD FRONT MOVING THROUGH ON
SATURDAY. THE FRONT WILL BEGIN MOVING BACK NORTH AS A WARM FRONT
SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
INCREASING CLOUDS AND THE TIMING OF THE RAIN IS A LITTLE TOUGH.
OVERRUNNING WILL START AND SOME RAIN COULD START MOVING IN BY
MORNING. LOWS WILL BE TOUGH...WENT CLOSE TO GUIDANCE...COOLEST
EAST WHERE IT WILL TAKE SOME TIME FOR THE CLOUDS TO INCREASE AND
HAVE AN AFFECT ON THE LOWS.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH SUNDAY NIGHT/...
THE QUESTION IS HOW MUCH RAINFALL AND DO WE NEED A FLOOD WATCH.
BASED ON THE GROUND SATURATED AND RIVERS AND STREAMS RUNNING HIGH
AND A FEW IN FLOOD AND THE LOCATION OF THE MODERATE RAIN...SOME
FLOODING COULD OCCUR. THE BEST CHANCE FOR THE MOST SIGNIFICANT
RAINFALL WILL BE LATE FRIDAY AFTERNOON TO AROUND DAYBREAK
SATURDAY. CONDITIONS WILL BEGIN TO DRY OUT SATURDAY AFTER THE WEAK
COLD FRONTAL PASSAGE AND THEN MORE SHOWERS WILL BEGIN TO DEVELOP
SUNDAY AS THE COLD FRONT BEGINS MOVING BACK NORTH AS A WARM FRONT.

SOME CONCERN ABOUT THE GUSTY WINDS FOR LATE FRIDAY NIGHT INTO
SATURDAY. A WIND ADVISORY COULD BE NEEDED FOR SOME AREAS SATURDAY.

WENT CLOSE TO GUIDANCE. WENT WITH RISING TEMPERATURES FRIDAY
NIGHT.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
GFS AND ECMWF IN GENERAL AGREEMENT OVER THE EXTENDED PERIOD DURING
THE FIRST HALF OF NEXT WEEK. A FRONTAL BOUNDARY IS EXPECTED TO BE
ACROSS THE FORECAST AREA ON MONDAY WITH A LOW PRESSURE OVER THE
PLAINS THAT WILL PUSH TOWARD THE GREAT LAKES. AS THE LOW PRESSURE
MOVES TO THE NORTHERN GREAT LAKES A COLD FRONT WILL ENTER INTO THE
FORECAST AREA TUESDAY NIGHT...BUT THEN STALL ACROSS THE AREA ON
WEDNESDAY AS ANOTHER STRONG LOW PRESSURE MOVES TOWARD THE REGION.
TEMPERATURES DURING THE EXTENDED PERIOD LOOK TO BE RATHER VARIABLE
ACROSS THE AREA WITH FRONTAL BOUNDARIES IN THE VICINITY. MADE SLIGHT
ADJUSTMENTS TO FORECAST TEMPS BUT GIVEN HIGH LEVELS OF UNCERTAINTY
DIDN/T MAKE ANY DRASTIC CHANGES. THE MORE SIGNIFICANT ISSUE IN THE
EXTENDED PERIOD WILL BE RAINFALL AND POTENTIAL FLOODING.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
RAIN WILL SPREAD EAST ACROSS TAF SITES REST OF TONIGHT INTO FRI
MORNING AND THEN CONTINUE THROUGH FRI NIGHT. EXPECTING CIGS TO
PROGRESSIVELY DROP TO IFR OR LOW MVFR FROM RAIN ONSET INTO FRI
AFTERNOON. VSBY'S SHOULD MOSTLY LOWER INTO THE MVFR RANGE. ESE WINDS
BY LATER TODAY MAY PRODUCE ENOUGH DOWNSLOPE TO KEEP THE LOWER CIGS
OUT OF ERI AND MAYBE ALSO YNG.

AIRMASS BECOMES UNSTABLE ALOFT SO COULD SEE SOME TSRA SPREAD
NORTHEAST INTO THE AREA LATER FRI BUT MORE LIKELY FRI NIGHT.

.OUTLOOK...NON-VFR EXPECTED INTO SATURDAY AFTERNOON AND AGAIN SUNDAY
INTO MONDAY.

&&

.MARINE...
HIGH PRESSURE IS CURRENTLY OVER THE LAKE.  THE LOW WILL MOVE OFF TO
THE EAST TONIGHT CAUSING THE FLOW ON THE LAKE TO GO FROM NORTHERLY
TO EASTERLY.  AT THE SAME TIME SPEEDS WILL BEGIN TO INCREASE.  WILL
LIKELY NEED A SMALL CRAFT ADVISORY IN THE WEST TOMORROW.  THE LATEST
IN A LONG SERIES OF LOWS WILL TRACK NORTHEAST ACROSS THE CENTRAL
LAKES FRIDAY NIGHT.  A WARM FRONT WILL LIFT NORTH OVER THE LAKE
FRIDAY NIGHT RESULTING IN INCREASING S TO SW FLOW.  A TRAILING COLD
FRONT WILL MOVE THROUGH BY LATE SATURDAY.  SPEEDS WON'T BE AS
STRONG BEHIND THIS FRONT AS THE ONE ON WEDNESDAY.  HIGH PRESSURE
WILL BUILD OVER THE LAKE FROM THE NORTH DURING THE SECOND HALF OF
THE WEEKEND.  YET ANOTHER STRONG LOW WILL AFFECT THE REGION FOR THE
START OF THE NEW WORK WEEK.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH FROM FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON
     FOR OHZ017-020>023-027>033-036>038-047.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KIELTYKA
NEAR TERM...KIELTYKA
SHORT TERM...KIELTYKA
LONG TERM...ABE
AVIATION...ADAMS
MARINE...KUBINA
Hazardous weather outlook, Apr 21, 3:35 PM EDT, 12 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
335 PM EDT THU APR 21 2011

LEZ061-142>149-162>169-OHZ003-006>014-018-019-089-PAZ001>003-221945-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
SENECA-HURON-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
335 PM EDT THU APR 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THERE IS A POSSIBILITY FOR SEVERE THUNDERSTORMS FRIDAY NIGHT INTO
SATURDAY.

RAINFALL AMOUNTS BY LATER FRIDAY AND OVER THE WEEKEND COULD BE IN
EXCESS OF AN INCH WHICH COULD CAUSE SOME FLOODING ISSUES.

WINDS WILL LIKELY GUST TO 35 OR 40 MPH ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ017-020>023-027>033-036>038-047-221945-
HANCOCK-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-
ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
335 PM EDT THU APR 21 2011

...FLOOD WATCH IN EFFECT FROM FRIDAY AFTERNOON THROUGH SATURDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

THERE IS A POSSIBILITY FOR SEVERE THUNDERSTORMS FRIDAY NIGHT INTO
SATURDAY.

RAINFALL AMOUNTS BY LATER FRIDAY AND OVER THE WEEKEND COULD BE IN
EXCESS OF AN INCH WHICH COULD CAUSE SOME FLOODING ISSUES.

WINDS WILL LIKELY GUST TO 35 OR 40 MPH ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 21, 9:56 PM EDTRiver Flood WarningCLEMarion34 hr
Apr 22, 10:28 AM EDTRiver Flood WarningCLEHolmes, Wayne36 hr

Nearby

Small Craft Advisories in Ohio, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.